# SDR SWAA970858

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUIND CHECK, FOUND NUMEROUS FLOOR TRACK LIGHTS INOP.  REPAIRED WIRING AND RELAMPED AS REQUIRED PER BOEING M/M.
